О В-полных топологических векторных группах

Д. Райков

Studia Mathematica (1968)

  • Volume: 31, Issue: 3, page 295-306
  • ISSN: 0039-3223

How to cite

top

Райков, Д.. "О В-полных топологических векторных группах." Studia Mathematica 31.3 (1968): 295-306. <http://eudml.org/doc/217315>.

@article{Райков1968,
author = {Райков, Д.},
journal = {Studia Mathematica},
language = {rus},
number = {3},
pages = {295-306},
title = {О В-полных топологических векторных группах},
url = {http://eudml.org/doc/217315},
volume = {31},
year = {1968},
}

TY - JOUR
AU - Райков, Д.
TI - О В-полных топологических векторных группах
JO - Studia Mathematica
PY - 1968
VL - 31
IS - 3
SP - 295
EP - 306
LA - rus
UR - http://eudml.org/doc/217315
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.